Search Results

You are looking at 1 - 4 of 4 items for :

  • "confluent hypergeometric function" x
Clear All

] B aricz , Á. and I smail M. E. H. , Turán type inequalities for Tricomi confluent hypergeometric functions , Constr. Approx. , 37 ( 2 ) ( 2013 ), 195 – 221 . [9] B

Restricted access

Summary  

The Gaussian unitary ensemble is a random matrix model (RMM) for the Wigner law. While random matrices in this model are infinitely divisible, the Wigner law is infinitely divisible not in the classical but in the free sense. We prove that any variance mixture of Gaussian distributions -- whether infinitely divisible or not in the classical sense -- admits a RMM of non Gaussian infinitely divisible random matrices. More generally, it is shown that any mixture of the Wigner law admits a RMM. A key role is played by the fact that the Gaussian distribution is the mixture of Wigner law with the \documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} \(2\) \end{document}-gamma distribution.

Restricted access

Baricz, A. et Ismail, M. E. H. , Turán type inequalities for Tricomi confluent hypergeometric functions, Constr. Approx. , 37 (2013), 195–221. Ismail M. E. H. Turán type

Restricted access

– 346 . [8] B ohra , N. and R avichandran , V. , On confluent hypergeometric functions and generalized Bessel functions , Anal. Math. , 43 ( 4 ) ( 2017 ), 533 – 545

Restricted access